On Ito-Nisio type theorems for DS-groups.
Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 477-500 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: Radon probability measure, convolution, characteristic functional, random element, DS-group
@article{GMJ_1997__4_5_47891,
     author = {Tarieladze, V.},
     title = {On {Ito-Nisio} type theorems for {DS-groups.}},
     journal = {Georgian mathematical journal},
     pages = {477--500},
     year = {1997},
     volume = {4},
     number = {5},
     zbl = {0890.60004},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47891/}
}
TY  - JOUR
AU  - Tarieladze, V.
TI  - On Ito-Nisio type theorems for DS-groups.
JO  - Georgian mathematical journal
PY  - 1997
SP  - 477
EP  - 500
VL  - 4
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47891/
LA  - en
ID  - GMJ_1997__4_5_47891
ER  - 
%0 Journal Article
%A Tarieladze, V.
%T On Ito-Nisio type theorems for DS-groups.
%J Georgian mathematical journal
%D 1997
%P 477-500
%V 4
%N 5
%U http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47891/
%G en
%F GMJ_1997__4_5_47891
Tarieladze, V. On Ito-Nisio type theorems for DS-groups.. Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 477-500. http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47891/